Anaphylaxis is a sudden onset, life-threatening, systemic hypersensitivity reaction which develops because of acute release of mediators from mast cells and basophils. Although anaphylaxis can resolve spontaneously, it may cause death despite proper treatment. The incidence has increased over the past decades. Drugs are the most common causes of anaphylaxis in adult patients; among drugs, the most common triggering ones are antibiotics and analgesics. The clinical signs and symptoms of anaphylaxis can be associated with any organ; however, the skin, respiratory, cardiovascular, and the gastrointestinal systems are the most commonly affected parts of the body. Immunologic (IgE-dependent or -independent) or non-immunologic (direct stimulation of mast cells or basophils degranulation) mechanisms can lead to anaphylaxis. Although there are absolutely no defined risk factors for anaphylaxis, older age, afro-american race, decrease in the level of PAF acetylhydrolase, and presence of systemic mastocytosis may increase the risk of anaphylaxis. Furthermore, concomitant use of some drugs, including beta blockers, angiotension converting enzyme inhibitors, angiotension receptor blockers, and proton pomp inhibitors, can lead to more severe reactions and make the treatment difficult. In a patient suspected to have drug-induced anaphylaxis, clinical history is important but it can be unreliable. Because there are no available validated skin tests for all kind of drugs, the value of skin tests in the diagnosis of drug allergy is limited. Drug provocation tests with the culprit drugs are not recommended in these patients because of the risk of recurrance of the severe reaction. In vitro testing involving measurement of tryptase and histamine can confirm the diagnosis of anaphylaxis. Serum drug specific IgE quantification and the basophil activation tests can be helpful in detecting culprit drugs. In this review, various aspects of drug-induced anaphylaxis will be discussed.